Open Access
2014 The Optimal Analysis of Default Probability for a Credit Risk Model
Aiyin Wang, Ls Yong, Weili Zeng, Yang Wang
Abstr. Appl. Anal. 2014(SI19): 1-9 (2014). DOI: 10.1155/2014/878306


A credit risk mathematical model is investigated. Under regular conditions, a different recovery scheme is proposed, which is an extension of the recovery of treasury value scheme ( RTV ) with time-continuous liquidation. Assuming that a function depends on the optimal time for the liquidation and the recovery rate, we obtain the functional expression of the risky bond price. When the firm value follows a jump-diffusion process with a Log-exponentially distributed jump, we develop a method to obtain the optimal default probability with time-continuous liquidation.


Download Citation

Aiyin Wang. Ls Yong. Weili Zeng. Yang Wang. "The Optimal Analysis of Default Probability for a Credit Risk Model." Abstr. Appl. Anal. 2014 (SI19) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023241
MathSciNet: MR3186984
Digital Object Identifier: 10.1155/2014/878306

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI19 • 2014
Back to Top